Access Restriction

Author Arkin, E. M. ♦ Papadimitriou, C. H. ♦ Yannakakis, M.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1991
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Cycles and paths ♦ Graphs ♦ Modularity
Abstract Certain problems related to the length of cycles and paths modulo a given integer are studied. Linear-time algorithms are presented that determine whether all cycles in an undirected graph are of length $\textit{P}$ mod $\textit{Q}$ and whether all paths between two specified nodes are of length $\textit{P}$ mod $\textit{Q},$ for fixed integers $\textit{P}.\textit{Q}.$ These results are compared to those for directed graphs.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1991-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 38
Issue Number 2
Page Count 20
Starting Page 255
Ending Page 274

Open content in new tab

   Open content in new tab
Source: ACM Digital Library